Cyclical Double-Auction Markets with and without Speculators
Arlington Williams and
Vernon Smith ()
The Journal of Business, 1984, vol. 57, issue 1, 1-33
Date: 1984
References: Add references at CitEc
Citations: View citations in EconPapers (20)
Downloads: (external link)
http://dx.doi.org/10.1086/296221 full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ucp:jnlbus:v:57:y:1984:i:1:p:1-33
Access Statistics for this article
More articles in The Journal of Business from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().